# SDR HEEA0011134

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 205032815037A
- Condition: Separated
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL SEPARATED BEYOND LIMITS AT THIS STATION.
